Alert archive / Missouri / Flash Flood Warnings in 2006
Flash Flood Warning 11, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jun 11, 2006, 5:46 AM CDT for Boone County, Callaway County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2006, 5:46 AM CDT (10:46 UTC)
- Expired
- Jun 11, 2006, 8:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Boone County, MO, Callaway County, MO
The radar
The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.8 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2174 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 111057
FFWLSX
MOC019-027-111345-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
546 AM CDT SUN JUN 11 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOONE COUNTY IN CENTRAL MISSOURI
CALLAWAY COUNTY IN CENTRAL MISSOURI
* UNTIL 845 AM CDT
* AT 543 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF THUNDERSTORM ACTIVITY TO THE NORTHWEST OF THE WARNED
AREA FROM MOBERLY TO MARSHALL. THIS IS THE LAST IN A SERIES OF
OVERNIGHT THUNDERSTORMS WHICH HAS DUMPED HEAVY RAINS TO PORTIONS
OF THE AREA.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT NORTHERN
PORTIONS OF BOONE AND CALLAWAY COUNTIES MAY HAVE RECEIVED 2 TO
LOCALLY 5 INCHES OF RAINFALL OVERNIGHT. ANOTHER INCH TO LOCALLY
2 INCHES OF RAIN COULD FALL BETWEEN NOW AND 830 AM THIS
MORNING OVER THE WARNED AREA. THE GROUND CANNOT ABSORB ANOTHER
DROP OF RAIN AND THEREFORE ANY RAIN THAT FALLS WILL RUN OFF
INTO LOCAL STREAMS AND TRIBUTARIES.
SERIOUS FLOODING WILL BE POSSIBLE THROUGH MID MORNING. RESIDENTS
SHOULD KEEP ABREAST OF LOCAL WEATHER DEVELOPMENTS AND BE SURE
NOT TO WALK OR DRIVE IN ANY AREAS THAT YOU CANNOT BE SURE ABOUT.
AREAS THAT NORMALLY DO NOT FLOOD MAY BE VULNERABLE THROUGH THIS
MORNING.
KEEP ABREAST OF LATEST FORECASTS AND WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
THIS FLASH FLOOD WARNING IS AN EXTENSION OF ONE THAT WAS ISSUED
SHORTLY AFTER MIDNIGHT LAST NIGHT. THE RAINFALL IS CONTINUING
A LITTLE LONGER THAN ORIGINALLY EXPECTED.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
LAT...LON 3906 9211 3906 9166 3873 9166 3870 9235
3872 9235 3875 9240 3881 9239 3885 9246
3898 9253 3903 9253 3922 9240 3924 9211
$$
PEDIGO1 follow-up statement
000
WGUS73 KLSX 111351
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CDT SUN JUN 11 2006
MOC019-027-111350-
CALLAWAY MO-BOONE MO-
840 AM CDT SUN JUN 11 2006
...THE FLASH FLOOD WARNING FOR BOONE AND CALLAWAY COUNTIES HAS
EXPIRED...
THE FLASH FLOOD WARNING FOR BOONE AND CALLAWAY COUNTIES HAS EXPIRED.
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
EAST TO PARTS OF EAST CENTRAL MISSOURI.
AT 830 PM CDT...THE BOONE AND CALLWAY COUNTY SHERIFF/S REPORTED NO
HIGH WATER ON ROADWAYS.
LIGHT RAINSHOWERS WILL BE ENDING OVER EASTERN CALLAWAY COUNTY
BETWEEN 9:00 AND 9:15 AM CDT.
LAT...LON 3906 9211 3906 9166 3873 9166 3870 9235
3872 9235 3875 9240 3881 9239 3885 9246
3898 9253 3903 9253 3922 9240 3924 9211
$$
RPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 3:34 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 11, 3:34 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
334 AM CDT SUN JUN 11 2006
.DISCUSSION...
QUICK DISCUSSION THIS MORNING DUE TO ACTIVE WEATHER. LOW LEVEL JET
IS VEERING OVERHEAD AT THIS TIME. THIS IS HAVING THE EFFECT OF
DROPPING THE CONVECTION SOUTHWARD OUT OUT OF NORTHEAST MISSOURI INTO
EAST CENTRAL AND CENTRAL MISSOURI. FEEL SEVERE THREAT IS SOMEWHAT
LIMITED FOR NOW...BUT HEAVY RAIN THREAT CERTAINLY CONTINUES. HAVE
ALREADY EXTENDED THE FLASH FLOOD WATCH TIL 10 AM TO COVER THIS. NOT
ENTIRELY CERTAIN WHAT WILL HAPPEN WITH CONVECTION LATER ON AS THE
LOW LEVEL JET WEAKENS AND CONTINUES TO VEER AFTER 7 AM. BUT...THERE IS
A LOT OF WATER IN THE AIR OVER NORTHWEST MISSOURI THAT IS HEADED
THIS WAY...SO IVE KEPT HIGH POPS IN THE FORECAST FOR TODAY.
FRONT SHOULD FINALLY PUSH SOUTH OF THE AREA TONIGHT BUT THERE COULD
BE SOME CONVECTION ACROSS THE OZARKS ON MONDAY IF THE FRONT WAVES
BACK TO THE NORTH A BIT...SO HAVE INCLUDED SOME SLIGHT CHANCES
ACROSS SOUTHEASTERN PORTIONS OF THE AREA WHICH WILL BE CLOSEST TO
THE INSTABILITY.
REMAINDER OF DAYS 2 AND 3 LOOKS COOL AND QUIET. MOS TEMPERATURE
GUIDANCE LOOKS REASONABLE SO HAVE FOLLOWED IT PRETTY CLOSELY.
CARNEY
&&
.AVIATION...
FOR THE 06Z TAFS...AT THIS POINT THE MAIN FOCUS IS JUST THE NEXT
4-8 HRS AND ALOT OF UNCERTAINTY EXISTS BEYOND THAT. AFTER A LULL
OVR WRN MO FOR SVRL HRS...THE LLJ APPEARS TO HAVE RAMPED UP AND
INTENSE CONVECTION HAS BLOSSOMED FM CNTRL MO INTO NW MO INTO SE
NEBRASKA. THIS ACTIVITY SHOULD MOVE ESE IMPACTING THE TAF SITES AT
KCOU AND KSTL/KSUS OVER THE NEXT 4-8HRS. AFTER THAT TIME I HAVE
JUST KEPT SOME SHOWERS IN ERN MO THINKING THE MAIN THRUST OF
CONVECTION WILL SLIDE SOUTH OF KSTL. LOW CLOUDS WHICH HAVE SPREAD
INTO NRN MO COURTESY OF ELY LOW LVL FLOW SHUD CONT TO DVLP AND
SPREAD SWD.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR AUDRAIN-BOONE-
CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LINCOLN-
MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-
ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.
IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CALHOUN IL-
GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-ST.
CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 10, 3:03 PM CDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 303 PM CDT SAT JUN 10 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS- ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL- 303 PM CDT SAT JUN 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL RAPIDLY DEVELOP THIS EVENING ALONG A STATIONARY BOUNDARY THAT IS ORIENTATED FROM WEST TO EAST ACROSS MISSOURI AND ILLINOIS. SEVERAL ROUNDS OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND OVERNIGHT. THE GREATEST THREAT FROM THE SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO MOVE REPEATEDLY ALONG THE FRONTAL BOUNDARY WHICH WILL LIE PARALLEL TO INTERSTATE 70...LEADING TO AN ENHANCED THREAT OF FLASH FLOODING ACROSS CENTRAL AND EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY WITH HEAVY RAINFALL AND FLASH FLOODING POSSIBLE EARLY SUNDAY MORNING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED SUNDAY AFTERNOON ALONG THE STATIONARY FRONT...WITH A SLIGHT RISK OF SOME OF THESE THUNDERSTORMS BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL SINK SOUTH OF THE REGION SUNDAY NIGHT...ENDING THE THREAT OF THUNDERSTORMS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE. CVKING
In the hours before
Local storm report, Jun 11, 12:04 AM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL MEXICO 39.17N 91.87W
06/10/2006 E1.00 INCH AUDRAIN MO TRAINED SPOTTER
&&
FGLASSLocal storm report, Jun 11, 2:16 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
216 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD 6 W KINGDOM CITY 38.95N 92.05W
06/11/2006 CALLAWAY MO LAW ENFORCEMENT
UP TO 2 FEET WATER ON HIGHWAY DD NEAR COUNTY ROAD 276.
&&
THOMASLocal storm report, Jun 11, 2:25 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM FLASH FLOOD 4 NW PARIS 39.52N 92.06W
06/11/2006 MONROE MO LAW ENFORCEMENT
HIGHWAY F CLOSED DUE TO FLOODING
0210 AM FLASH FLOOD GRANVILLE 39.56N 92.10W
06/11/2006 MONROE MO LAW ENFORCEMENT
STREETS FLOODED IN TOWN TO UNKNOWN DEPTH.
&&
THOMASLocal storm report, Jun 11, 3:32 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
332 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLASH FLOOD MEXICO 39.17N 91.87W
06/11/2006 AUDRAIN MO PUBLIC
ROADS REPORTED CLOSED IN MEXICO. 3.5 INCHES RAIN SINCE
SATURDAY AFTERNOON.
0305 AM FLASH FLOOD COLUMBIA 38.95N 92.33W
06/11/2006 BOONE MO EMERGENCY MNGR
WATER 1 FOOT DEEP ON STREETS IN NW SIDE OF CITY.
&&
THOMASLocal storm report, Jun 11, 4:23 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
423 AM CDT SUN JUN 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL HALLSVILLE 39.12N 92.22W
06/10/2006 M0.88 INCH BOONE MO TRAINED SPOTTER
LASTED FOR 3 MINUTES
0520 PM TSTM WND DMG 8 SW MEXICO 39.08N 91.98W
06/10/2006 AUDRAIN MO LAW ENFORCEMENT
POWER LINES DOWN ON COUNTY ROAD HH.
0530 PM TSTM WND DMG 2 NE AUXVASSE 39.04N 91.87W
06/10/2006 CALLAWAY MO TRAINED SPOTTER
NUMEROUS TREES DOWN...DAMAGE TO A VAN AND HOUSE DUE TO
FALLEN TREES. OCCURRED NEAR THE CALLWAY AND AUDRAIN
COUNTY LINE.
0535 PM HAIL 7 NW AUXVASSE 39.09N 91.99W
06/10/2006 E0.88 INCH AUDRAIN MO TRAINED SPOTTER
ON COUNTY ROAD HH ALONG THE CALLAWAY AND AUDRAIN COUNTY
LINE
0540 PM HAIL AUXVASSE 39.02N 91.89W
06/10/2006 E1.00 INCH CALLAWAY MO TRAINED SPOTTER
0550 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.88 INCH BOONE MO TRAINED SPOTTER
0550 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
0555 PM FUNNEL CLOUD 7 W KINGDOM CITY 38.95N 92.07W
06/10/2006 CALLAWAY MO TRAINED SPOTTER
REPORTED ALONG I-70 AT MILE MARKER 155 AT THE CALWOOD
EXIT
0600 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
0605 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E1.00 INCH BOONE MO TRAINED SPOTTER
0605 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
HAIL IN AND AROUND THE CITY OF COLUMBIA. HAS BEEN GOING
ON FOR NEARLY 15 MINUTES.
0620 PM HAIL NEW FLORENCE 38.91N 91.45W
06/10/2006 E0.25 INCH MONTGOMERY MO TRAINED SPOTTER
0631 PM HAIL MONTGOMERY CITY 38.98N 91.51W
06/10/2006 E1.00 INCH MONTGOMERY MO TRAINED SPOTTER
0631 PM TSTM WND GST MONTGOMERY CITY 38.98N 91.51W
06/10/2006 E60.00 MPH MONTGOMERY MO TRAINED SPOTTER
MEASURED ON HOME EQUIPMENT. TREE BRANCHES DOWN.
0635 PM TSTM WND DMG 7 W FULTON 38.85N 92.08W
06/10/2006 CALLAWAY MO LAW ENFORCEMENT
TREES AND POWER LINES REPORTED DOWN ON ROUTE F BETWEEN
ROUTE WW AND ROUTE KK
0640 PM TSTM WND DMG 1 W HIGH HILL 38.88N 91.39W
06/10/2006 MONTGOMERY MO LAW ENFORCEMENT
POWER POLES AND TREES DOWN ALONG EAST BOUND INTERSTATE 70
AT MILE MARKER 178
0640 PM TORNADO 1 S NEW FLORENCE 38.89N 91.45W
06/10/2006 MONTGOMERY MO LAW ENFORCEMENT
POSSIBLE TORNADO. POWER POLES AND TREES DOWN NEAR MILE
MARKER 176 ON INTERSTATE 70.
0650 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
FROM 645 TO 650 PM.
0700 PM HAIL 4 W WARRENTON 38.82N 91.21W
06/10/2006 E1.00 INCH WARREN MO TRAINED SPOTTER
REPORTED AT MILE MARKER 188 ALONG INTERSTATE 70.
0700 PM FUNNEL CLOUD 2 NW NEW HAVEN 38.63N 91.24W
06/10/2006 FRANKLIN MO TRAINED SPOTTER
0701 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E1.00 INCH BOONE MO EMERGENCY MNGR
AT SMILEY ROAD JUST NORTH OF INTERSTATE 70.
0705 PM HAIL WARRENTON 38.82N 91.14W
06/10/2006 E1.00 INCH WARREN MO TRAINED SPOTTER
REPORTED IN THE SOUTHWEST PART OF THE CITY.
0713 PM TSTM WND GST ASHLAND 38.77N 92.26W
06/10/2006 M74.00 MPH BOONE MO ASOS
KCOU ASOS MEASURED A 74 MPH WIND GUST.
0715 PM TSTM WND DMG ASHLAND 38.77N 92.26W
06/10/2006 BOONE MO EMERGENCY MNGR
NUMEROUS TREES DOWN.
0715 PM HAIL RHINELAND 38.72N 91.52W
06/10/2006 E0.75 INCH MONTGOMERY MO TRAINED SPOTTER
LASTED FOR 7 TO 10 MINUTES.
0720 PM HAIL RHINELAND 38.72N 91.52W
06/10/2006 E0.75 INCH MONTGOMERY MO TRAINED SPOTTER
0730 PM TSTM WND DMG TROY 38.98N 90.98W
06/10/2006 LINCOLN MO LAW ENFORCEMENT
LARGE TREE LIMBS DOWN.
0750 PM TSTM WND GST NEW HAVEN 38.61N 91.22W
06/10/2006 M60.00 MPH FRANKLIN MO TRAINED SPOTTER
MEASURED 60 MPH WIND GUST.
0750 PM HAIL NEW HAVEN 38.61N 91.22W
06/10/2006 E0.75 INCH FRANKLIN MO TRAINED SPOTTER
0830 PM TSTM WND DMG WILDWOOD 38.58N 90.66W
06/10/2006 ST. LOUIS MO LAW ENFORCEMENT
TREE DOWN ON EATHERTON ROAD.
0845 PM HAIL JEFFERSON CITY 38.57N 92.19W
06/10/2006 E0.75 INCH COLE MO TRAINED SPOTTER
0850 PM HAIL 3 N JEFFERSON CITY 38.62N 92.19W
06/10/2006 E0.75 INCH CALLAWAY MO TRAINED SPOTTER
REPORTED FROM ATC TOWER AT KJEF.
0850 PM HAIL HOLTS SUMMIT 38.64N 92.12W
06/10/2006 E0.88 INCH CALLAWAY MO TRAINED SPOTTER
0915 PM HAIL FRANKENSTEIN 38.57N 91.88W
06/10/2006 E1.00 INCH OSAGE MO LAW ENFORCEMENT
0935 PM HAIL LINN 38.48N 91.84W
06/10/2006 E1.00 INCH OSAGE MO LAW ENFORCEMENT
1035 PM HAIL 2 W COLUMBIA 38.95N 92.36W
06/10/2006 E0.75 INCH BOONE MO EMERGENCY MNGR
REPORTED ALONG INTERSTATE 70 AT MILE MARKER 122.
1048 PM HAIL 8 W KINGDOM CITY 38.95N 92.09W
06/10/2006 E1.75 INCH CALLAWAY MO LAW ENFORCEMENT
REPORTED ALONG INTERSTATE 70 AT MILE MARKER 140.
1050 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E0.75 INCH BOONE MO EMERGENCY MNGR
1105 PM HAIL COLUMBIA 38.95N 92.33W
06/10/2006 E1.75 INCH BOONE MO PUBLIC
REPORTED ON THE EAST SIDE OF THE CITY.
1130 PM HAIL 1 W MEXICO 39.17N 91.89W
06/10/2006 E0.75 INCH AUDRAIN MO LAW ENFORCEMENT
ALONG HIGHWAY 22.
1135 PM HAIL MEXICO 39.17N 91.87W
06/10/2006 E0.75 INCH AUDRAIN MO PUBLIC
1140 PM HAIL MEXICO 39.17N 91.87W
06/10/2006 E1.00 INCH AUDRAIN MO TRAINED SPOTTER
0145 AM FLASH FLOOD 6 W KINGDOM CITY 38.95N 92.05W
06/11/2006 CALLAWAY MO LAW ENFORCEMENT
UP TO 2 FEET WATER ON HIGHWAY DD NEAR COUNTY ROAD 276.
0210 AM FLASH FLOOD GRANVILLE 39.56N 92.10W
06/11/2006 MONROE MO LAW ENFORCEMENT
STREETS FLOODED IN TOWN TO UNKNOWN DEPTH.
0210 AM FLASH FLOOD 4 NW PARIS 39.52N 92.06W
06/11/2006 MONROE MO LAW ENFORCEMENT
HIGHWAY F CLOSED DUE TO FLOODING
0255 AM FLASH FLOOD MEXICO 39.17N 91.87W
06/11/2006 AUDRAIN MO PUBLIC
ROADS REPORTED CLOSED IN MEXICO. 3.5 INCHES RAIN SINCE
SATURDAY AFTERNOON.
0305 AM FLASH FLOOD COLUMBIA 38.95N 92.33W
06/11/2006 BOONE MO EMERGENCY MNGR
WATER 1 FOOT DEEP ON STREETS IN NW SIDE OF CITY.
&&
THOMASThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:01 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 59 min |
| Jun 10, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 49 min |
| Jun 10, 7:14 PM CDT | Severe Thunderstorm Warning | LSX | Warren | 61 min |
| Jun 10, 7:27 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 93 min |
| Jun 10, 7:30 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 50 min |
| Jun 10, 7:37 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 53 min |
| Jun 10, 7:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 62 min |
| Jun 10, 8:50 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 40 min |
| Jun 10, 9:50 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade | 26 min |
| Jun 10, 10:29 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 61 min |
| Jun 10, 11:19 PM CDT | Severe Thunderstorm Warning | LSX | Audrain | 41 min |
| Jun 10, 11:43 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 47 min |
| Jun 11, 12:05 AM CDT | Severe Thunderstorm Warning | LSX | Shelby | 70 min |
| Jun 11, 12:11 AM CDT | Severe Thunderstorm Warning | LSX | Callaway | 49 min |
| Jun 11, 12:12 AM CDT | Flash Flood Warning | LSX | Boone, Callaway | 6 hr |
| Jun 11, 1:04 AM CDT | Flash Flood Warning | LSX | Audrain, Monroe, Shelby | 6 hr |
| Jun 11, 1:17 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 43 min |
| Jun 11, 1:59 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 75 min |
| Jun 11, 3:32 AM CDT | Flash Flood Warning | LSX | Montgomery, Warren | 5 hr |
| Jun 11, 3:38 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Warren | 53 min |
| Jun 11, 7:00 AM CDT | Flash Flood Warning | LSX | Audrain, Monroe | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.